# SDR UALA2013060503885

- Difficulty date: June 4, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 60,545 hours, 16,951 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 365 IS CORRODED FOR BL 0 TO RBL 60.   REPAIRED FLOORBEAM LBL 12 TO RBL 70 IAW ECRA 5310-0536.  MAJOR REPAIR.
